# SDR CALA2016062700384

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 36,109 hours, 12,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 31975
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 36C THROUGH 38C AISLE FLOOR EMERGENCY PATH LIGHTING INOPERATIVE.  R & R POWER SUPPLY/CHARGER ASSY EQUIPMENT M1672 IAW AMM 33-51-06.  NOW OPS CKS GOOD.
